# SDR 2012FA0000475

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N773HP
- Make and model: Cessna T206H
- Aircraft serial: T20608180
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: 61M23897
- Part serial: 70E84501
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER INSTALLATION OF FACTORY REBUILT ENGINE, ENGINE PERFORMED NORMALLY FOR 28 HRS.  THEN IT BEGAN TO RUN EXCESSIVELY RICH WITH BLACK SMOKE AT LOW RPM AND AT FULL POWER.  MIXTURE CONTROL HAS NO EFFECT, AFTER LANDING, BOOST PUMP MUST BE TURNED ON IN ORDER TO KEEP ENGINE RUNNING, FUEL SERVO AND ENGINE DRIVEN FUEL PUMP WERE SENT OUT FOR INSPECTION,  AFTER INSTALLING SERVO AND PUMP, ACFT PERFORMED SATISFACTORY ON GROUND RUN.  AFTER LESS THAN 1 HOUR OF FLIGHT, THE SAME PROBLEMS RETURNED.  REMOVED FUEL SERVO AND WITH MFG APPROVAL INSTALLED FUEL SERVO FROM ANOTHER ENGINE.  FOUND FUEL PRESSURE WITHIN LIMITS.  RETURNED ACFT TO SERVICE, AFTER 27 HRS OF FLIGHT ACFT PERFORMS SATISFACTORY.
